Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On special partial types and weak canonical bases in simple theories

Tom 220 / 2013

Ziv Shami Fundamenta Mathematicae 220 (2013), 1-6 MSC: Primary 03C45. DOI: 10.4064/fm220-1-1

Streszczenie

We define the notion of a weak canonical base for a partial type in a simple theory. We prove that members of a certain family of partial types, which we call special partial types, admit a weak canonical base; this family properly contains the family of amalgamation bases.

Autorzy

  • Ziv ShamiDepartment of Mathematics and Computer Sciences
    The Ariel University Center of Samaria
    44837 Ariel, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek